Banach代数上导子的像和最简形式  

Image and Simple Form of a Derivation on a Banach Algebra

在线阅读下载全文

作  者:刘俊平[1] 

机构地区:[1]华东师范大学数学系,上海200062

出  处:《华东师范大学学报(自然科学版)》2007年第1期1-6,共6页Journal of East China Normal University(Natural Science)

基  金:上海市重点学科建设项目

摘  要:证实了J.Vukman关于非交换Banach代数上线性导子像的猜测;给出了复Banach代数上线性导子映代数入其Jacobson根的几个充分条件和线性导子具有最简形式的充要条件.This paper proved Vukman's conjecture concerning the image of a linear derivation on a Banach algebra, gave some sufficient conditions that the image of a linear derivation on complex Banach algebra was in the Jacobson radical, and also discussed the simple form of a linear derivation on an annihilator Banach algebra.

关 键 词:线性导子 极小素理想 JACOBSON根 

分 类 号:O177.5[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象